Adrenal Insufficiency

/Tag:Adrenal Insufficiency

Abstract Number: 952

ADRENAL INSUFFICIENCY MASQUERADING AS MENINGO-ENCEPHALITIS: A CASE REPORT

Case Presentation: A 64 year old female presented with fever, slurred speech and altered mental status. She had similar presentations twice in the past diagnosed as aseptic viral meningitis. Her past medical history included hypothyroidism, [...]

By | 2019-03-11T14:40:51+00:00 March 11th, 2019|Adult, Clinical Vignettes, Hospital Medicine 2019|Comments Off on ADRENAL INSUFFICIENCY MASQUERADING AS MENINGO-ENCEPHALITIS: A CASE REPORT

Abstract Number: 854

SODIUM ‘SWING AND A MISS’: A CASE OF SODIUM SHIFTS AND MASKED ENDOCRINOPATHIES

Case Presentation: A 33-year-old woman with metastatic breast cancer and recent subtotal resection of a suprasellar brain metastasis presented with subacute fatigue and confusion a month after her surgery. She was oriented only to self, [...]

By | 2019-03-11T14:37:55+00:00 March 11th, 2019|Adult, Clinical Vignettes, Hospital Medicine 2019|Comments Off on SODIUM ‘SWING AND A MISS’: A CASE OF SODIUM SHIFTS AND MASKED ENDOCRINOPATHIES

Abstract Number: 708

IMMUNE CHECKPOINT INHIBITOR-INDUCED HYPOPHYSITIS PRESENTING IN ADRENAL CRISIS: A CASE REPORT AND DISCUSSION OF IMMUNOTHERAPY-RELATED ENDOCRINOPATHIES

Case Presentation: A 69 year-old male with widely metastatic melanoma presenting seven weeks into his treatment with ipilimumab and nivolumab with five days of progressive lightheadedness, headache, nausea, non-bloody emesis, and generalized malaise. The patient [...]

By | 2019-03-11T14:33:41+00:00 March 11th, 2019|Adult, Clinical Vignettes, Hospital Medicine 2019|Comments Off on IMMUNE CHECKPOINT INHIBITOR-INDUCED HYPOPHYSITIS PRESENTING IN ADRENAL CRISIS: A CASE REPORT AND DISCUSSION OF IMMUNOTHERAPY-RELATED ENDOCRINOPATHIES

Abstract Number: 641

INSIDIOUS BREAST CANCER TO THE PITUITARY REQUIRING GLUCOCORTICOID REPLACEMENT SHEDDING LIGHT ON THE UNMASKING PHENOMENON OF CENTRAL DIABETES INSIPIDUS

Case Presentation: A 54 year-old female presented to the ED with five days of fatigue, nausea, vomiting, and abdominal pain, increasing confusion, and somnolence after a recent viral illness. On physical exam, she was noted [...]

By | 2019-03-11T14:31:50+00:00 March 11th, 2019|Adult, Clinical Vignettes, Hospital Medicine 2019|Comments Off on INSIDIOUS BREAST CANCER TO THE PITUITARY REQUIRING GLUCOCORTICOID REPLACEMENT SHEDDING LIGHT ON THE UNMASKING PHENOMENON OF CENTRAL DIABETES INSIPIDUS

Abstract Number: 608

THE IMPORTANCE OF AVOIDING ANCHORING BIAS WHEN TAKING THE HELM

Case Presentation: A 22 year-old G1P1000 pregnant woman at 24 weeks presented with hypertensive urgency and newly diagnosed intrauterine growth restriction in the setting of pre-eclampsia. On admission her physical exam and laboratory data were [...]

By | 2019-03-11T14:30:58+00:00 March 11th, 2019|Adult, Clinical Vignettes, Hospital Medicine 2019|Comments Off on THE IMPORTANCE OF AVOIDING ANCHORING BIAS WHEN TAKING THE HELM

HM2018 Abstract Number: 578

A 50-YEAR-OLD MAN WITH MULTIPLE AND VARIED SYMPTOMS: HICKHAM VERSUS OCCAM – THE END-GAME

Case Presentation: A 50-year-old man visited our hospital with complaints of malaise, appetite loss, diarrhea, and arthralgia, all of which he had experienced for 5 days before the visit. Although he had been previously healthy [...]

By | 2018-03-19T15:44:41+00:00 March 19th, 2018|Adult, Clinical Vignettes, Uncategorized|Comments Off on A 50-YEAR-OLD MAN WITH MULTIPLE AND VARIED SYMPTOMS: HICKHAM VERSUS OCCAM – THE END-GAME

HM2017 Abstract Number: 350

HYPOHPHYSITIS AND ADRENAL INSUFFICIENCY SECONDARY TO IPILIMUMAB AND NIVOLUMAB: A NEARLY LIFE THREATENING SIDE EFFECT OF NOVEL IMMUNOTHERAPY AGENTS

Case Presentation: A 70 year old female with metastatic melanoma presented to the emergency department with fatigue and lethargy for one month. She had recently completed 6 cycles of Nivolumab and Ipilimumab and was currently [...]

By | 2017-04-20T16:39:26+00:00 April 20th, 2017|Adult, Clinical Vignette Abstracts|Comments Off on HYPOHPHYSITIS AND ADRENAL INSUFFICIENCY SECONDARY TO IPILIMUMAB AND NIVOLUMAB: A NEARLY LIFE THREATENING SIDE EFFECT OF NOVEL IMMUNOTHERAPY AGENTS

HM2016 Abstract Number: 906

Adding Up to Addison’s: Hyponatremia in a 4 Year Old Boy

Case Presentation: A 4-year-old male presented with two days of emesis, abdominal discomfort and fatigue with recent history of hospitalization two weeks prior for hyponatremia thought to be due dehydration due to a viral gastroenteritis. [...]

By | 2016-02-01T08:00:34+00:00 February 1st, 2016|Clinical Vignettes Abstracts, Pediatric|Comments Off on Adding Up to Addison’s: Hyponatremia in a 4 Year Old Boy